# SDR ABXA000470

- Difficulty date: October 11, 2000
- Submitted: October 19, 2000
- Operation: Air carrier
- Aircraft: N955AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47619
- Aircraft time: 36,181 hours, 40,159 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Fitting
- Part number: 99193014
- Condition: Cracked
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE FITTING CRACKED INBOARD OF NR 2 SLAT TRACK AT LOWER POCKET.  REPAIRED FITTING IAW ABX REA D957-38812-MR.
